Probability amplitude structure of Fokker–Plank equation
M.S. Torres and
J.M.A. Figueiredo
Physica A: Statistical Mechanics and its Applications, 2003, vol. 329, issue 1, 68-80
Abstract:
We study the classical motion of a particle subject to a Wiener-type stochastic force of general nature. We then present a perturbative scheme for the associated Ito Fokker–Planck equation. The first two terms of this expansion arc noise independent and result in a theory that is similar to Quantum Mechanics, having the same field equations for probability amplitudes, the same operator structure and symmetric ordering of operators.
Keywords: Quantum mechanics; Stochastic mechanics; Fokker–Planck equation; Schrödinger equation (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437103006150
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:329:y:2003:i:1:p:68-80
DOI: 10.1016/S0378-4371(03)00615-0
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().